# SDR N6WA2022020401

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N573GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10258
- Aircraft time: 33,677 hours, 26,203 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG. DEFERRED LANDING GEAR RETRACT SYSTEM ON OCN 70076795 PER MEL 32-30-01 CAT A AUTH BY MXC
